PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 16 | 2 | 137-151
Tytuł artykułu

Method of averaging for the system of functional-differential inclusions

Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The basic idea of this paper is to give the existence theorem and the method of averaging for the system of functional-differential inclusions of the form
⎧$ẋ(t) ∈ F(t,x_t,y_t)$ (0)

⎩$ẋ(t) ∈ G(t,x_t,y_t)$ (1)
Słowa kluczowe
Twórcy
  • Technical University, Institute of Mathematics, Podgórna 50, 65-246 Zielona Góra, Poland
  • Technical University, Institute of Mathematics, Podgórna 50, 65-246 Zielona Góra, Poland
Bibliografia
  • [1] N.N. Bogolubov, On some statistical methods in mathematical physics, Izv. Acad. Nauk USSR, Lwow 1945.
  • [2] M. Dawidowski, On some generalizations of Bogolubov averaging theorem, Funct. et Approx. 7 (1979), 55-70.
  • [3] A.F. Filippov, Classical solutions of differential equations with multivalued right-hand side, SIAM, J. Control 5 (1967), 609-621.
  • [4] M.M. Hapajev, O.P. Fiatov, O principie usrednijanija dla sistiem s bystrymi i miedljennymi opriemiennymi, Diff. Uravn. 19 (9) (1983), 1640-1643.
  • [5] T. Janiak, E. Łuczak-Kumorek, The theorem of middling for functional-differential equations neutral type, Discuss. Math. 11 (1991) 63-73.
  • [6] T. Janiak E. Łuczak-Kumorek, A theorem on partial middling for functional-differential equations of the neutral type, Review of research, Faculty of Science, Univ. of Novi Sad, Math. Series 16 (2) (1986).
  • [7] T. Janiak, E. uczak-Kumorek, Method of averaging for integral-differential inclusions, Studia Univ. Babes Bolyai, Math. 39 (2) 1994.
  • [8] S.S. Klimczuk, Averaging of differential inclusions with unbounded right-hand side, Ukr. Math. Zhurnal 3 (1989), 389-391 (Russian).
  • [9] W.A. Plotnikov, The averaging method for differential inclusions and his application in control theory, Diff. Uravn. 15 (8) (1979), 1427-1433 (Russian).
  • [10] W.A. Plotnikov, L. Mussa, Obosnowanie adnoj schemy czasticznowo usrednienia dla sistem z midliennymi i bystrymi pieriemiennymi, Diff. Uravn. 28 (4) (1992), 428-432.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div16i2n3bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.